# SDR QXEA0003161

- Difficulty date: November 24, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 4,882 hours, 6,781 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX-LEFT HAND LOWER LEADING EDGE (511AL) ATTACH BRACKET AT STATION YW138.00 IS CRACKED. REPAIRED IAW DHC-8 SRM 51-40-11, PAGE 1-4.
